Les invariants récents des variétés de dimension 3
Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Exposé no. 799, p. 225-250
@incollection{SB_1994-1995__37__225_0,
     author = {Vogel, Pierre},
     title = {Les invariants r\'ecents des vari\'et\'es de dimension 3},
     booktitle = {S\'eminaire Bourbaki : volume 1994/95, expos\'es 790-804},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {237},
     year = {1996},
     note = {talk:799},
     pages = {225-250},
     zbl = {0870.57007},
     mrnumber = {1423626},
     language = {fr},
     url = {http://http://www.numdam.org/item/SB_1994-1995__37__225_0}
}
Vogel, Pierre. Les invariants récents des variétés de dimension 3, dans Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Exposé no. 799, pp. 225-250. http://www.numdam.org/item/SB_1994-1995__37__225_0/

[BHMV1] C. Blanchet, N. Habegger, G. Masbaum et P. Vogel - Three-manifold invariants derived from the Kauffman bracket, Topology 31 (1992), 685-699. | MR 1191373 | Zbl 0771.57004

[BHMV2] C. Blanchet, N. Habegger, G. Masbaum et P. Vogel - Topological quantum field theories derived from the Kauffman bracket, Topology, à paraître. | MR 1362791 | Zbl 0887.57009

[BW] J. Birman et H. Wenzl - Braids, link polynomials and a new algebra, Trans. Amer. Math. Soc. 313 (1989), 249-273. | MR 992598 | Zbl 0684.57004

[D1] V. Drinfeld - Quantum groups, Proceedings for the ICM, Berkeley (1986), 798-820. | MR 934283 | Zbl 0667.16003

[D2] V. Drinfeld - On almost cocommutative Hopf algebras, Algebra i Analis (1) 2 (1989), 30-46 (en russe). | MR 1025154 | Zbl 0718.16035

[FR] R. Fenn et C. Rourke - On Kirby's calculus of links, Topology 18 (1979), 1-15. | MR 528232 | Zbl 0413.57006

[J] M. Jimbo - Introduction to the Yang-Baxter equation, braid group, knot theory and statistical mechanics, World Scientific (1989), 111-134. | MR 1062425 | Zbl 0716.17011

[Ka1] L. H. Kauffman - State models and the Jones polynomial, Topology 26 (1987), 395-407. | MR 899057 | Zbl 0622.57004

[Ka2] L. H. Kauffman - An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990), 417-471. | MR 958895 | Zbl 0763.57004

[Ki] R. Kirby - A calculus for framed links, Invent. Math. 45 (1978), 33-56. | MR 467753 | Zbl 0377.55001

[KM] R. Kirby et R. Melvin - On the 3-manifold invariants of Witten and Reshetikhin-Turaev for sl2(C), Invent. Math. 105 (1990), 473-545. | Zbl 0745.57006

[Li1] W. B. R. Lickorish - A representation of orientable combinatorial 3-manifolds, Ann. Math. 76 (1962), 531-540. | MR 151948 | Zbl 0106.37102

[Li2] W. B. R. Lickorish - Three-manifold invariants and the Temperley-Lieb alge- bra, Comm. Math. Helv. 67 (1992), 571-591. | Zbl 0779.57008

[Lu] G. Lusztig - Quantum deformations of certain simple modules over enveloping algebras, Adv. Math. 70 (1988), 237-249. | MR 954661 | Zbl 0651.17007

[Ma] S. Mac Lane - Categories for the working mathematician, Graduate Texts in Math. 5 Springer-Verlag (1971). | MR 354798 | Zbl 0232.18001

[Ro] M. Rosso - Finite dimensional representations of the quantum analog of the enveloping algebra of a complex simple Lie algebra, Comm. Math. Phys. 117 (1988), 581-593. | MR 953821 | Zbl 0651.17008

[RT1] N. Yu. Reshetikhin et V. G. Turaev - Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990), 1-26. | MR 1036112 | Zbl 0768.57003

[RT2] N. Yu. Reshetikhin et V. G. Turaev - Invariants of 3-manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991), 547-597. | MR 1091619 | Zbl 0725.57007

[Tu] V. G. Turaev - Quantum invariants of 3-manifolds, preprint 1992.

[TW] V. G. Turav et H. Wenzl - Quantum invariants of 3-manifolds associated with classical simple Lie algebras, Int. J. of Math. 4, 2 (1993), 323-358. | MR 1217386 | Zbl 0784.57007

[Wa] K. Walker - On Witten's 3-manifold invariants, preprint 1991.

[Wal] A. H. Wallace - Modifications and cobounding manifolds, Can. J. of Math. 12 (1960), 503-528. | MR 125588 | Zbl 0108.36101

[Wi] E. Witten - Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989), 351-399. | MR 990772 | Zbl 0667.57005